Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A stochastic optimal control approach to a mathematical drug administration model
Author: Lim, C.C.
Teo, K.L.
Citation: Mathematical and Computer Modelling, 1989; 12(8):1009-1015
Publisher: Maxwell Pergamon Macmillan
Issue Date: 1989
ISSN: 0895-7177
Statement of
C. C. Lim and K. L. Teo
Abstract: In this paper, a mathematical model is derived for an optimal control problem involving drug administration policy. The problem is stochastic in nature as there are uncertainties in both the drug effectiveness and initial physiological state. Furthermore, to avoid the undesirable side effects, the maximum allowable instantaneous and accumulative limits of the dosage must also be taken into account. The aim is to show that the resulting stochastic optimal control problem is equivalent to a deterministic optimal control problem and hence solvable by a recent optimal control software MISER. Numerical examples are included for illustration. © 1989.
Rights: © 1989 Maxwell Pergamon Macmillan
DOI: 10.1016/0895-7177(89)90207-0
Appears in Collections:Aurora harvest 7
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.